# SDR EISA98037

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6826
- Make and model: Boeing 727223
- Aircraft serial: 19704
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: S-Duct
- Condition: Torn
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND NR 2 ENGINE INTAKE 12 O'CLOCK POSITION HAS A TEAR IN SKIN AT OPENING NEXT TO ENGINE RING FLANGE. REMOVED DAMAGED AREA, FABRICATED REPAIR FILLER AND DOUBLER PER SRM 54-10-03.  INSTALLED REPAIR PER SRM 54-10-03.  (M)
